| Model Number |
ONYXNG25034UX |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
An attempt was made to use one onyx frontier coronary drug eluting stent to treat a severely tortuous, severely calcified lesion in the mid circumflex (cx) artery.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was used during delivery.It was reported that stent dislodgement occurred during removal following a failed delivery.The stent got hooked on calcium.The dislodged stent was removed with the entire system, including the guide and 6f non-medtronic guide extension catheter.The patient is alive with no injury.
Additional Manufacturer Narrative
Additional information: the dislodgment happened when the non-medtronic guide extension acted like a back stop.Some resistance was noted during withdrawal of the device, but excessive force was not used.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: a dislodged stent returned for analysis.The delivery system did not return.Deformation was evident at one end of the returned stent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.